MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P VA IMPLANT 8MM HEIGHT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P VA IMPLANT 8MM HEIGHT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE
Model Number 04.647.128S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is a synthes sales consultant the device was received, the investigation.Could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during an unknown procedure, the surgeon felt the cage was too compromised to use because the zero profile variable angle (va) plate was not secure to cage.The procedure was successfully completed by opening a new cage but with a surgical delay of five (5) minutes.There was no patient consequence.Concomitant device reported: zero profile variable angle cage (part peek 8, lot l54638, quantity 1).This report is for a zero-p va implant.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot: part: 04.647.128s.Lot: 2l72095.Manufacturing site: mezzovico.Release to warehouse date: 20.Dec.2018 expiry date: 01.Dec.2028.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation summary: 05/27/2019: updated event description: it was reported that on (b)(6) 2019, during an unknown procedure, the surgeon felt the cage was too compromised to use because the zero profile variable angle (va) plate was not secure to cage.The procedure was successfully completed by opening a new cage but with a surgical delay of 5 minutes.There was no patient consequence.Concomitant device reported: unk - cage/plate: zero-p va (part # unknown, lot # l546388, quantity # 1).This complaint involves one (1) device.Investigation flow: visual.Visual inspection: zero-p va implant 8mm height lordotic-sterile was received at cq.Upon visual inspection, it is noticed that the plate assembly is loose.The va plate is loose with the cage.Thus, the reported complaint condition is confirmed.Dimensional inspection: dimensional inspection is not required for the reported complaint condition.Document/ specification review: no design issues or discrepancies were found during this investigation.Investigation conclusion: visual inspection, and document specification review of the received device was performed at cq.A definitive root cause could not be determined.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZERO-P VA IMPLANT 8MM HEIGHT LORDOTIC-STERILE
Common Device Name
INTERVERTEBRAL FUSION DEVICE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8672313
Report Number2939274-2019-58495
Device Sequence Number16216201
Product Code OVE
UDI-Device Identifier10705034750743
UDI-Public(01)10705034750743
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.647.128S
Device Catalogue Number04.647.128S
Device Lot Number2L72095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer06/19/2019
06/26/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date06/26/2019
06/27/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CAGE/PLATE: ZERO-P VA